# SDR ASOA201200952

- Difficulty date: March 19, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 27,170 hours, 24,024 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Condition: Corroded
- Location: Downlock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT INTERNAL DOUBLER CORRODED.  REMOVED RIVETS TO ROLL SKIN BACK IAW SRM 51-42-011-00.   PERFORMED UT THICKNESS INSP IAW MAC NDT PROCEDURE UT-3 MIN MATERAIL REMAINING IS .039", ORIGINAL IS .040", MATERIAL REMOVED IS .001".  CORROSION ON INTERIOR OF OUTER DOOR FRAME FLANGE (LOWER AFT) -61 SPLICE ANGLE FLANGE AND SEAL RETAINER.  REMOVED CORROSION IAW SRM 51-21-06 FROM FRAME FLANGE .8" X.3" X .005" - .045"  REMAINING FROM ANGLE FLANGE .5" X 1.3" X .003" - .047" REMAINING, FROM SEAL RETAINER .8" X 3" X .003" - .037" REMAINING MATERIAL.  ALL BLENDS REQUIRE SUBMISSION TO RT ALL ARE BEYOND LIMITS OF SRM 52-00-00.  DAMAGE IS ADJACENT TO FASTENER HOLES. RII FOUND TO BE SATISFACTORY.  (SDR CLOSED)
